I emailed Dr Newman and this is what he said!
1. Yes, it's possible, but I don't know.1. Can taking one 10mg pill away cause this much drop in supply?
2. If you wish. I'm not sure why you dropped the dose.2. Should i go back up to 40mg 3x a day?
3.4 You seem to know the answers here. Yes, you should if you want to maintain the milk supply.3. Should i pump back to 4-5 times a day?4. Should i do #2 & #3
5. If you were pregnant, your milk supply would drop a lot more than that and will continue dropping.5. Could it be a possible pregnancy since dom dosent work in pregnanc(for
a 6-7oz drop in week with only taking 10mg away?)
For general breastfeeding information, see www.drjacknewman.com
Not really much help but I went back to pumping 4-5x a day since the boys are in school again and i am back to where i was.
Although i had to get a shot for amigraine yesterday and i have to pump and dump.
At least i had a few bags in the freezer so i didnt to much!
Btw i am still at 40-30-40